# SDR CALA2016112500962

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 61,891 hours, 15,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMERGENCY FLASHLIGHT AFT GALLEY RIGHT SIDE BATTERY INOP . INSTALLED NEW BATTERY NUMBER 2 EMERGENCY FLASHLIGHT AFT GALLEY RIGHT SIDE.
